View Full Version : Eating when on meds makes me SOO tired


Detroitguy19
08-27-06, 05:11 PM
Hello,

I am on 50 mg of Adderall a day. Every time I eat anything while on my medication I get VERY VERY tired. I end up feeling really weird. I get upset and cranky/moody. The effect is so strong that I am actually afraid to eat anythine during the day because the rest of my day will become a total waste. I won't be able to study or interact with anyone. Does anyone else have this problem? Does anyone know whats going on with me?

Thank you for your help,

Chris

KFabulous
09-01-06, 09:18 PM
Maybe it's the food you are eating. Do you eat untill you are stuffed? Maybe try a bunch of mini meals everyday. I think everyone gets the food coma when you eat too much of anything. If you eating a lot of carbs you could get that little surge of energy and then come crashing back down because your blood sugar levels crash. Hence the tired feeling all of a sudden. Try eating until you are satisfied, but not stuffed. It also depends on what you are eating because different foods will sometimes make you cranky/moody.

WalkingBlur
09-03-06, 12:47 AM
I take 25mg of Adderall XR in the morning. I find that it happens when I eat big meals. For me i eat small light meals...vegetables, fruits, maybe a granola bar. I don't really know what causes it though...but my doctor said that if you don't eat enough your blood sugar levels will be low and that can make you tired. Also, make sure you drink plenty of water because that can make you sleepy.

Jay Jay
09-03-06, 09:29 AM
I too get extremely drowsy 4 to 5 hours after taking my 25mg dose of Adderall XR. I've never connected it to eating however. That time range is given as the peak blood level for Adderall, and appears to be a paradoxical reation. I know some people take Adderall at bedtime to aid sleep. I do try to watch my sugar consumption, so I don't get that "drop off" that comes of eating to many carbs all at once. After reading these posts, I think I will experiment a bit, to see if modifying the way I eat will put an end to my Adderall drowsies.
Keith :faint: